MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C CREATININE2; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C CREATININE2; ALKALINE PICRATE, COLORIMETRY, CREATININE
Catalog Number 04T91-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Completed information for section a patient information: sid (b)(6), 72 year old male patient.Sid (b)(6), 59 year old male patient.All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely depressed alinity c creatinine results for multiple samples.The following data was provided: sid (b)(6) (72 year old male patient): initial result was <0.0100 mg/dl, repeat = 3.82 mg/dl.Sid (b)(6) (59 year old male patient): initial result was <0.0100 mg/dl, repeat = 4.43 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Section b5 describe event or problem was updated: initial results for both samples were corrected from <0.0100 mg/dl to <0.06 mg/dl.An evaluation is still in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
Correction on 01dec2025: the customer reported falsely depressed alinity c creatinine results for multiple samples.The following data was provided: sid (b)(6) (72-year-old male patient): initial result was <0.06 mg/dl, repeat = 3.82 mg/dl.Sid (b)(6) (59-year-old male patient): initial result was <0.06 mg/dl, repeat = 4.43 mg/dl.No impact to patient management was reported.
 
Event or Problem Description
The customer reported falsely depressed alinity c creatinine results for multiple samples.The following data was provided: sid (b)(6) (72 year old male patient): initial result was <0.06 mg/dl, repeat = 3.82 mg/dl sid (b)(6) (59 year old male patient): initial result was <0.06 mg/dl, repeat = 4.43 mg/dl no impact to patient management was reported.
 
Additional Manufacturer Narrative
Section h6 investigation conclusions was updated from d14 to d1402.Section h11 mfr narrative was updated: data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Ticket search by lot indicates that the reagent lot 71570ud00 performs as expected for this product.A review of tracking and trending for the alinity c creatinine2 did not identify any trends regarding commonalities for the complaint issue.Device history review did not identify any issues associated with the customer¿s observation.In-house testing with a retained kit of reagent lot 71570ud00 was completed.All acceptance criteria were met which indicates the product is performing as expected.A review of the customer instrument logs confirmed variation in the liquid detection steps indicating the presence of bubbles in the reagent cartridge at the beginning of its use on the instrument.Per the product labeling reagents are susceptible to the formation of foam and bubbles.Bubbles may interfere with the detection of the reagent level in the cartridge and cause insufficient reagent aspiration that may adversely affect results.The alinity c creatinine2 package insert outlines reagent and specimen handling procedures and patient results related information.Based on the investigation the alinity c creatinine2 reagent lot 71570ud00 is performing as intended, no systemic issue or deficiency of the alinity c creatinine2 reagent was identified.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Ticket search by lot indicates that the reagent lot 71570ud00 performs as expected for this product.A review of tracking and trending for the alinity c creatinine did not identify any trends regarding commonalities for the complaint issue.Device history review did not identify any issues associated with the customer¿s observation.In-house testing with a retained kit of reagent lot 71570ud00 was completed.All acceptance criteria were met which indicates the product is performing as expected.Labeling was reviewed which adequately addresses the current issue.Based on the investigation, no systemic issue or deficiency with the alinity c creatinine assay, lot 71570ud00 was identified.
 
Event or Problem Description
The customer reported falsely depressed alinity c creatinine results for multiple samples.The following data was provided: sid (b)(6) (72 year old male patient): initial result was <0.06 mg/dl, repeat = 3.82 mg/dl.Sid (b)(6) (59 year old male patient): initial result was <0.06 mg/dl, repeat = 4.43 mg/dl.No impact to patient management was reported.

Brand Name
ALINITY C CREATININE2
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23681901
Report Number3005094123-2025-00604
Device Sequence Number9881806
Product Code CGX
UDI-Device Identifier00380740159528
UDI-Public(01)00380740159528(17)260311(10)71570UD00
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K210452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2026
Device Catalogue Number04T91-20
Device Lot Number71570UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer12/01/2025
12/24/2025
12/24/2025
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date12/01/2025
12/30/2025
12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6).; ALNTY C PROCESSING MODU, 03R67-01, (B)(6).; ALNTY C PROCESSING MODU, 03R67-01, (B)(6).; ALNTY C PROCESSING MODU, 03R67-01, (B)(6).
Patient SexUnknown